Journal of Mathematics of Kyoto University

Remarks on logarithmic Sobolev constants, exponential integrability and bounds on the diameter

M. Ledoux

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 35, Number 2 (1995), 211-220.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518769

Digital Object Identifier
doi:10.1215/kjm/1250518769

Mathematical Reviews number (MathSciNet)
MR1346225

Zentralblatt MATH identifier
0836.60074

Subjects
Primary: 58G32
Secondary: 47D07: Markov semigroups and applications to diffusion processes {For Markov processes, see 60Jxx} 60J99: None of the above, but in this section

Citation

Ledoux, M. Remarks on logarithmic Sobolev constants, exponential integrability and bounds on the diameter. J. Math. Kyoto Univ. 35 (1995), no. 2, 211--220. doi:10.1215/kjm/1250518769. https://projecteuclid.org/euclid.kjm/1250518769


Export citation